Jump to content

Photo

Cerave Allergies?


2 replies to this topic

#1 zachlooter

zachlooter

    New Member

  • Members
  • Posts & Likes
    Posts: 17
    Likes: 0
About Me
  • Joined: 10-August 13

Posted 17 October 2013 - 10:25 PM

I recently bought cerave cleanser and moisturizer to substitute for the acne.org ones. They work great but I've been getting a lot of mosquito like bumps on my face. However these bumps pop up well after I've used the products like 5 hours. Could it be an allergic reaction? Or could it actually be mosquito bites?

#2 sustakp

sustakp

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 120
    Likes: 12
About Me
  • Joined: 12-April 13

Posted 18 October 2013 - 02:38 PM

I dont know about Cerave, but I get this with Cetaphil moisturizer, I broke out the most when I started swimming and would feel my skin got too dry after it and would lather on cetaphil lotion.

I had millions of tiny bumps.

 

I recently bought cerave cleanser and moisturizer to substitute for the acne.org ones. They work great but I've been getting a lot of mosquito like bumps on my face. However these bumps pop up well after I've used the products like 5 hours. Could it be an allergic reaction? Or could it actually be mosquito bites?



#3 WishClean

WishClean

    Healthy Lifestyle Advocate

  • Site Watch
  • Posts & Likes
    Posts: 1,997
    Likes: 430
About Me
  • Gender:Female
  • Location:Europe
  • Interests:professional editor, researcher & writer.
    Interests: movies, traveling, teaching, writing, research, integrative medicine, acupuncture, exercise, healthy lifestyle
    My Grocery list (low histamine diet): http://www.acne.org/messageboard/topic/340189-my-grocery-list/
  • Joined: 06-November 11

Achievements

     

Posted 19 October 2013 - 12:57 PM

I think those tiny bumps might be an allergic reaction or caused by clogged pores. I never had luck with cetaphil or cerave, although many people use them successfully. If you have sensitive skin, you might be reacting to one of the ingredients. Both contain sulfates, which are the main trigger of allergic reactions if you have sensitive skin. Cerave also contains dimethicone and parabens, which can break some people out. But my money is on the sulfates. 


Edited by WishClean, 19 October 2013 - 12:58 PM.

Supplements: inositol, DIM [not as frequently now!] digestive enzymes [don't need them every day anymore, only on cheat days], herpanacine & vitamin C with rose hips/ low acid [not every day], regular sun exposure for vitamin D3, superoxide dismutase (SOD) enzyme supplements, magnesium citrate [sometimes]. 

Lifestyle & Skin Care: Low histamine diet, avoiding unnecessary stress, balancing skin's PH (using Image Ormedics), using distilled/ filtered water to wash face, occasional high frequency facials...

Grocery list: http://www.acne.org/...y-grocery-list/

 
** Find the cause, find the cure **
** If you have a question for me, please ask it publicly so that others can benefit from the discussion**

 
 


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users